MAUDE Adverse Event Report: TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC

TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 4968 lead (b)(6) 2011, 6947 lead implanted: (b)(6) 2011, 5076 lead implanted: (b)(6) 2011.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that one day after the implant procedure, the patient experienced uncontrolled pain and a hematoma at the device site.Initially, the patient was going to monitor the site and no antibiotics were prescribed, however due to continued bleeding, swelling, and ecchymosis that extended into the axilla, the pocket was re-opened for exploration, the hematoma was evacuated, and antibiotics were started for the infection.It was later reported the device, right atrial lead, and right ventricular lead were explanted due to the infection; the left ventricular lead was capped.The system was later replaced.The patient was a participant in the (b)(6) trial ((b)(6).) no further patient complications have been reported as a result of this event.

Brand Name
AIGIS-R LARGE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC.
1 deer park dr.
suites g, e
monmouth jct NJ 08852
MDR Report Key7464662
Report Number3005619263-2018-00049
Device Sequence Number13850943
Product Code FTL
UDI-Device Identifier00643169468795
UDI-Public00643169468795
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2016
Device Model NumberCMRM6133
Device Catalogue NumberCMRM6133
Device Lot Number16H18755
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2016
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTBB1D1 CRTD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age35 YR
Patient Weight85